# SDR ASAA2017082621717

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 7,364 hours, 2,414 cycles
- System (JASC): 2210 · Autopilot System
- Part: Light
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO LIGHTS DISPLAYED ON FLT CONTROL PANEL.  ACFT GROUNDED. CYCLED POWER, LIGHTS ON MCP RESTORED,  PERFORMED DFCS CURRENT STATUS IAW FIM 22-11 TASK 801,  NO CURRENT FAULTS, ACCOMPLISHED MCP BITE GRP 32 IAW AMM 22-11-34.  ALL TESTS PASSED NO HISTORY 30 DAYS.  ALL GROUND FUNCTIONAL TESTS PASSED.  ACCOMPLISHED BITE GRP 49 LAND VERIFY AMM 22-11-00, ALL GROUND FUNCTIONAL TESTS PASSED.
